# SDR UALA2013013000570

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 67,919 hours, 11,910 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Nacelle Ski
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND FASTENERS LOOSE.  REPLACED FASTENERS IAW ECRA 5454-01062.  ACCOMPLISHED INSPECTION.
